UNIGE document Scientific Article
previous document  unige:76257  next document
add to browser collection
Title

Convergence of general linear methods on differential-algebraic systems of index 3

Author
Published in BIT Numerical Mathematics. 1997, vol. 37, no. 2, p. 424-441
Abstract Many numerical methods used to solve ordinary differential equations or differential-algebraic equations can be written as general linear methods. The purpose of this paper is to extend the known convergence results for Runge-Kutta and linear multistep methods to a large class of new promising numerical schemes. The theoretical results are illustrated by some numerical experiments.
Keywords General linear methodsStability matrixDifferential-algebraic equations
Identifiers
Full text
Article (Published version) (744 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Other version: http://link.springer.com/10.1007/BF02510221
Structures
Citation
(ISO format)
SCHNEIDER, Stefan. Convergence of general linear methods on differential-algebraic systems of index 3. In: BIT Numerical Mathematics, 1997, vol. 37, n° 2, p. 424-441. https://archive-ouverte.unige.ch/unige:76257

122 hits

0 download

Update

Deposited on : 2015-10-19

Export document
Format :
Citation style :